# SDR AWXA200400047

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,872 hours, 37,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Seat Row 8 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EEL - DURING THRU FLIGHT INSPECTION FOUND EMERGENCY ESCAPE PATH LIGHT SEAT ROW 8 LT BROKEN.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 8 LT, OPERATIONAL CHECK WAS GOOD.
